# SDR DALA12002296307

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,985 hours, 11,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING FORWARD PAIR OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED FUSE OF POWER SUPPLY AT DOOR 3L.  OPERATIONAL CHECK OK PER AMM 747-400-33-51-04.
